# SDR UIEA9935

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B12887
- Condition: Cracked
- Location: Bs 281
- Part time: 75,003 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PORTAL FRAME BS 281.  WL 331.75, RBL 45 NOSE CARGO DOOR.  INSTALLED DOUBLER.  REF:  SRM 53-10-04, FIG 97. FOUND DURING ACCOMPLISHMENT OF SB B747-53A2265.  (X)
